| Model Number |
HCC032000001 |
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
09/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the threaded tip of the inserter broke inside the cup and was not noticed until the cup was fully seated.The surgeon elected to leave the broken portion of the inserter inside in the cup as it was not able to be removed and was not impinging the liner or any other components.The rest of the case was completed without issue.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the threaded tip of the inserter broke inside the cup and was not noticed until the cup was fully seated.The surgeon elected to leave the broken portion of the inserter inside in the cup as it was not able to be removed and was not impinging the liner or any other components.The rest of the case was completed without issue.